# SDR DALA2023071705786

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON UPPER FLANGE OF CPAX FLOOR BEAM AT AFT CARGO STA 1640 FROM LBL 4 TO RBL 4. CORRECTIVE ACTION: SUMMARY OF NRC 00357 UPPER FLANGE OF CPAX FLOOR BEAM PREVIOUS REPAIR WAS REPLACED B757-200 SRM 53-00. (2862711)
